# SDR REXA2022021000195

- Difficulty date: January 2, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH690375543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDEWALL SEAT TRACK RETAINER HAS MULTIPLE SPOTS OF CORROSION
FROM FS 693 - FS 720.                                          "
"INSTALLED NEW SEAT RAIL RETAINER SH690-37554-3 FROM LH SIDE WALL FS 
693-FS 720 IAW CRJ 900 AMM 53-00-49-400-801-A19 WVAC EMP STAMP #
